# SDR HEEA073682

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 19,469 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI585200
- Part serial: 3724
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RF BAND BROKEN AND TEST PATTERN BREAKS UP. IN SHOP FOR REPAIR.
